Signes locaux et nombres de Tamagawa
Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 1, pp. 1-38.

In this article, questions related to the parity conjecture are studied. We show a formula for root numbers of essentially symplectic and tamely ramified representations of the Weil group. This result generalizes the one already known for elliptic curves with potentially good reduction. Then, a first step is made toward the generalization on p-parity results (by Dokchitser brothers) whith the comparison of Tamagawa numbers and regulator constants for a premotif (with a few restrictions).

Cet article porte sur des questions liées à la conjecture de parité. On démontre une formule pour les signes locaux des représentations essentiellement symplectiques et modérément ramifiées du groupe de Weil. Cette formule généralise celle, déjà connue, pour les courbes elliptiques ayant potentiellement bonne réduction. On fait alors un premier pas vers la généralisation de résultats de p-parité obtenus par les frères Dokchitser en comparant les nombres de Tamagawa et les constantes de régulation pour certains prémotifs.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.926
Classification: 10G05,  10G07,  10G10,  11F80,  11R42,  11S40
Keywords: Elliptic curves, abelian varieties, Birch and Swinnerton-Dyer conjecture, parity conjecture, p-parity conjecture, root numbers, regulator constant, Tamagawa numbers, premotifs, Weil group, Weil-Deligne group, L-functions.
Thomas de La Rochefoucauld 1

1 UPMC, 4 place Jussieu 75005 PARIS FRANCE
@article{JTNB_2016__28_1_1_0,
     author = {Thomas de La Rochefoucauld},
     title = {Signes locaux et nombres de {Tamagawa}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {1--38},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {1},
     year = {2016},
     doi = {10.5802/jtnb.926},
     mrnumber = {3464609},
     zbl = {1417.11105},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.926/}
}
TY  - JOUR
TI  - Signes locaux et nombres de Tamagawa
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2016
DA  - 2016///
SP  - 1
EP  - 38
VL  - 28
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.926/
UR  - https://www.ams.org/mathscinet-getitem?mr=3464609
UR  - https://zbmath.org/?q=an%3A1417.11105
UR  - https://doi.org/10.5802/jtnb.926
DO  - 10.5802/jtnb.926
LA  - fr
ID  - JTNB_2016__28_1_1_0
ER  - 
%0 Journal Article
%T Signes locaux et nombres de Tamagawa
%J Journal de Théorie des Nombres de Bordeaux
%D 2016
%P 1-38
%V 28
%N 1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.926
%R 10.5802/jtnb.926
%G fr
%F JTNB_2016__28_1_1_0
Thomas de La Rochefoucauld. Signes locaux et nombres de Tamagawa. Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 1, pp. 1-38. doi : 10.5802/jtnb.926. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.926/

[1] E. Artin, Geometric algebra, Interscience Publishers, Inc., New York-London, 1957, x+214 pages. | Zbl: 0077.02101

[2] P. automorphy & change of weight, « Barnet-Lamb, Thomas and Gee, Toby and Geraghty, David and Taylor, Richard », , 2010. | Article | MR: 3152941

[3] K. S. Brown, Cohomology of groups, Graduate Texts in Mathematics, vol. 87, Springer-Verlag, New York-Berlin, 1982, x+306 pages. | Article | Zbl: 0584.20036

[4] P. Deligne & G. Henniart, « Sur la variation, par torsion, des constantes locales d’équations fonctionnelles de fonctions L », Invent. Math. 64 (1981), no. 1, p. 89-118. | Article | Zbl: 0442.12012

[5] P. Deligne, « Les constantes locales de l’équation fonctionnelle de la fonction L d’Artin d’une représentation orthogonale », Invent. Math. 35 (1976), p. 299-316. | Article | Zbl: 0337.12012

[6] —, « Valeurs de fonctions L et périodes d’intégrales », in Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, With an appendix by N. Koblitz and A. Ogus, p. 313-346. | Article

[7] T. Dokchitser & V. Dokchitser, « Regulator constants and the parity conjecture », Invent. Math. 178 (2009), no. 1, p. 23-71. | Article | MR: 2534092 | Zbl: 1219.11083

[8] J.-M. Fontaine & B. Perrin-Riou, « Autour des conjectures de Bloch et Kato : cohomologie galoisienne et valeurs de fonctions L », in Motives (Seattle, WA, 1991), Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc., Providence, RI, 1994, p. 599-706. | Article | Zbl: 0821.14013

[9] A. Fröhlich & J. Queyrut, « On the functional equation of the Artin L-function for characters of real representations », Invent. Math. 20 (1973), p. 125-138. | Article | Zbl: 0256.12010

[10] J. S. Milne, « Class field theory », .

[11] J. W. Milnor & J. D. Stasheff, Characteristic classes, Princeton University Press, Princeton, N. J. ; University of Tokyo Press, Tokyo, 1974, Annals of Mathematics Studies, No. 76, vii+331 pages. | Zbl: 0298.57008

[12] J. Neukirch, Algebraic number theory, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 322, Springer-Verlag, Berlin, 1999, Translated from the 1992 German original and with a note by Norbert Schappacher, With a foreword by G. Harder, xviii+571 pages. | Article | Zbl: 0956.11021

[13] D. E. Rohrlich, « Elliptic curves and the Weil-Deligne group », in Elliptic curves and related topics, CRM Proc. Lecture Notes, vol. 4, Amer. Math. Soc., Providence, RI, 1994, p. 125-157. | Article | Zbl: 0852.14008

[14] —, « Galois theory, elliptic curves, and root numbers », Compositio Math. 100 (1996), no. 3, p. 311-349. | Zbl: 0860.11033

[15] —, « Galois invariance of local root numbers », Math. Ann. 351 (2011), no. 4, p. 979-1003. | Article | MR: 2854120 | Zbl: 1260.11071

[16] —, « Root numbers », in Arithmetic of L-functions, IAS/Park City Math. Ser., vol. 18, Amer. Math. Soc., Providence, RI, 2011, p. 353-448. | Article

[17] K. Rubin, Euler systems, Annals of Mathematics Studies, vol. 147, Princeton University Press, Princeton, NJ, 2000, Hermann Weyl Lectures. The Institute for Advanced Study, xii+227 pages.

[18] M. Sabitova, « Root numbers of abelian varieties », Trans. Amer. Math. Soc. 359 (2007), no. 9, p. 4259-4284 (electronic). | Article | MR: 2309184

[19] J.-P. Serre, Représentations linéaires des groupes finis, revised ed., Hermann, Paris, 1978, 182 pages. | Zbl: 0407.20003

[20] J. T. Tate, « Local constants », in Algebraic number fields : L-functions and Galois properties (Proc. Sympos., Univ. Durham, Durham, 1975), Academic Press, London, 1977, Prepared in collaboration with C. J. Bushnell and M. J. Taylor, p. 89-131. | Zbl: 0425.12019

[21] —, « Number theoretic background », in Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, p. 3-26. | Zbl: 0422.12007

Cited by Sources: